# SDR AALA202410241648

- Difficulty date: October 19, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,320 hours, 38,915 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM END FITTING NO 3 ON RH HORIZONTAL STABILIZER. REMOVED AND REPLACED HINGE ARM END-FITTING #3 ON RH ELEVATOR I.A.W AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
